This paper is a continuation of the investigations done in the literature regarding the so called Bohr-Neugebauer property for almost periodic differential equations in Hilbert spaces. The aim of this work is to extend the investigation of this property to almost automorphic functional partial differential equations in Banach spaces. We use a compactness assumption which turns out to relax assumptions made in some earlier works for differential equations in Hilbert spaces. Two new integration theorems for almost automorphic functions are proven in the process. To illustrate our main results, we propose an application to a reaction-diffusion equation with continuous delay.
"On a Bohr-Neugebauer property for some almost automorphic abstract delay equations." J. Integral Equations Applications 30 (3) 313 - 345, 2018. https://doi.org/10.1216/JIE-2018-30-3-313